# SDR IPXA2022062983622

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A92221400520201
- Part serial: NSN
- Condition: Broken
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CE & E COMPT, BET FR18 & FR19 CENTER BELOW FLOOR PANEL 121TF WIRING SUPPORT BRACKET BROKEN.INSTALLED SUPPORT BRACKET IAW-SRM 51-40-21.
